# SDR 2ARF201101006

- Difficulty date: January 16, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N848SH
- Make and model: Doug MD 83
- Aircraft serial: 49848
- Aircraft time: 47,342 hours, 26,332 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Rheostat
- Part number: 7446121
- Part serial: 140384
- Condition: Damaged
- Location: Aileron
- Part time: 38,540 hours, 21,935 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING TAXING AND WHEN IT WAS TURNED WITH AUTOPILOT SELECTED, THE FLIGHT CONTROLS DID VIBRATION. MX PERSONNEL REPLACED THE DUPLEX AILERON SERVO BRACKET RHEOSTAT IAW MM 22-11-01 AND THE DFGS STATUS/TEST (STP) PANEL WAS CHECKED IAW MM 22-01-05, TESTED CORRECT.
